# SDR HEEA064325

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Tube
- Part number: 206053184121
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE ASSY WORN ON BOTTOM.  REFERENCE:  DMR NR 686115.
